Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What could be cause of getting medicine smell while drinking or eating food ?

Hello Docs, I 23 yrs of age male ..i have a prob that when i drink water i feel like taking medicine as the smell of medicine comes but the water is ok as all dont have the complain of water sometimes also while taking food if gas comes out i feel the smell like medicine as if digene or some other what are the reasons pls help me out.,.,,..,
Asked On : Fri, 2 Dec 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Good Morning, it sounds like you have some disturbance in smell sensation while drinking water. This disturbance in smell could be from various reasons, commonly dental problems, irregularities in dietary regime, more fatty foods in diet or sometimes acid reflux symptoms can cause this odd sensation of smell. It is advisable you consult a dentist at first instance, if all clear from him then see a Physician.
Answered: Fri, 2 Dec 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor